# SDR QMLA2022091020064

- Difficulty date: September 14, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N533LF
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0344
- Aircraft time: 6,980 hours
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

UPON APPROACH, PILOT AND CREW REPORTED A BURNING SMELL/ODOR IN THE CABIN. ONCE ON THE GROUND, THE MECHANIC INSPECTED THE AIRCRAFT AND FOUND A MEDICAL MONITOR TO BE THE SOURCE OF THE SMELL. THE MONITOR WAS TAGGED AS INOPERATIVE AND REMOVED FROM THE AIRCRAFT. NO OTHER DEFECTS NOTED. NOTE: INFORMATION IN SECTION 5 WILL BE ADDED IN A SUPPLEMENTAL INFORMATION SUBMISSION.
